| Model Number |
MMT-723NAB |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the insulin pump bolus button stopped working and the insulin pump alarmed with button error and nothing works.The customer¿s blood glucose level was 200 mg/dl.Customer stated time did not advanced.Troubleshooting was performed.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan per health care professional instructions.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
No button error alarm noted during testing.Device had unresponsive esc and act buttons due to unlocked lcd keypad connector.Unable to perform operating currents, self-test, a21 error test, rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test or verify no delivery alarm due to unresponsive button.